# SDR SB05020

- Difficulty date: January 31, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1430 - ON CLIMB-OUT FROM MCO, EN ROUTE TO DCA, THE NR 1 ENGINE OVERHEAT LIGHT FOR THE 'B' FIRE LOOP ILLUMINATED AND WOULD NOT RESET.  THE NR 1 ENGINE 'A' FIRE LOOP WAS ALREADY ON MEL.  FLIGHT RETURNED TO FIELD AT MCO AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED THE NR 1 ENGINE FAN AND CORE AREA FOR AIR LEAKS AND DAMAGED FIRE LOOPS.  NO DEFECTS NOTED.  RAN ENGINE AT TAKEOFF POWER FOR SEVERAL MINUTES.  ALL PARAMETERS NORMAL.  THE NR 1 ENGINE 'A' FIRE LOOP REMAINS ON MEL.
